# SDR CALA2024100902612

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2500
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0324, RH WING INB MAIN FLAP NOSE L/E SKIN AND LOWER SK IN AREA AFT TRUNNION FAIRING WITH SEVERAL GOUGES. REF NRC 111667 REPAIRED RH WING I/B MAIN FLAP NOSE L/E IAW B757-300 SRM 57-53-0 1-2R-2 (MAJOR REPAIR)
